EconPapers    
Economics at your fingertips  
 

Periodic Oscillation of Fuzzy Cohen‐Grossberg Neural Networks with Distributed Delay and Variable Coefficients

Hongjun Xiang and Jinde Cao

Journal of Applied Mathematics, 2008, vol. 2008, issue 1

Abstract: A class of fuzzy Cohen‐Grossberg neural networks with distributed delay and variable coefficients is discussed. It is neither employing coincidence degree theory nor constructing Lyapunov functionals, instead, by applying matrix theory and inequality analysis, some sufficient conditions are obtained to ensure the existence, uniqueness, global attractivity and global exponential stability of the periodic solution for the fuzzy Cohen‐Grossberg neural networks. The method is very concise and practical. Moreover, two examples are posed to illustrate the effectiveness of our results.

Date: 2008
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2008/453627

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2008:y:2008:i:1:n:453627

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2008:y:2008:i:1:n:453627